# SDR USAA960493

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24553
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 787
- Part time: 19,428 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 1 INCH CORRSION AT FRAME AROUND AFT CARGO DOOR CUT OUT BS 787 PLUS 8 INCHES, STRINGER 25R.  CUT OUT SECTION OF FRAME AND INSTALLED REPAIR.  REPAIRED PER SRM 53-00-07 FIG 201.  (M)
